# SDR CALA2017031200581

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,673 hours, 9,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BOC1505100747075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 325 LBL 35-57 FLOORBEAM FOUND CORRODED. CORROSION REMOVED AS PER SRM 51-10-02, CORROSION REMOVED AREA MEASURED DEPTH 0.035" (ORG THK: 0.100") X WIDTH 2" X LENGTH 3" OUT OF SRM 53-00 -51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. CORRODED FLOORBEAM UPP CHORD AREA REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT BS 325 LBL12-LBL60.
